MathSciNet Relay Station
MathSciNet bibliographic data
MR2834857 35L77 (35A01 35B40 35L30)
Wang, Yu-Zhu; Liu, Fagui; Zhang, Yuanzhang Global existence and asymptotic behavior of solutions for a semi-linear wave equation. J. Math. Anal. Appl. 385 (2012), no. 2, 836–853.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement